Welcome to Ask The Doctor.
I understand your concern.
It seems you are suffering from Urinary Tract Infection (UTI). You should not take Bactrim DS without your doctor's advice. You should understand that UTI needs to be treated, but you also need to find out the cause of UTI.
The common causes of UTI are Diabetes, Stones in the renal tract and Sexually transmitted.
So, you should get an Ultrasound Abdomen and Urine culture. If any stone is found you would be treated based on size, site of the stone. Also important here is to get a Fasting Blood Sugar tested to rule out diabetes that can cause UTI.
If Urine infection is found you would be given antibiotics based on culture report. Since you have already taken Nitrofurantoin, you should not take Bactrim until your urine culture report is available.
Share my opinion with your doctor.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.